# SDR 96ZZZX2121

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CICKL
- Make and model: Boeing 737-2P6
- Aircraft serial: 21356
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 503 Lt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A C-2 CHECK INSPECTION, VISUALLY FOUND A 1 INCH CRACK AROUND RIVET HOLE IN STR STA 503, S15L.  REPAIRED PER SB. INSTALLED DOUBLER.  BOEING SB 737-53-1145.
